# SDR RAIA00703001

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,582 hours, 18,492 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 243
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 5551 - STL - SPS 1 FAIL/INOP WARNING TAKEOFF ABORTED AT 50 KNOTS.  MAINTENANCE REMOVED AND REPLACED AOA SENSOR, SYS CHECKS GOOD.
